# SDR AALA202402146116

- Difficulty date: February 5, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N303RE
- Make and model: Boeing 737823
- Aircraft serial: 44447
- Aircraft time: 12,558 hours, 4,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500l S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT TRANSITION PANEL AT BS 500I, S25R. BLENDED CORROSION PER AMM 51-00-53-201.
